Facebook Pixel

Bleeding after Nordette ECP does this mean im safe?

By November 15, 2015 - 1:44am
Rate This

Hi there just want to get an update on this? My LMP was Nov 9 its my 6th day of period and the same day i had unprotected sex with my bf. Within the 24 hr period i took nordette but just 1 pill? after 13hrs 7 pills. Today Nov 15 i have very light bleeding like drops brownish then pink. Is this the withdrawal bleeding as one of the side effects of the pill? Does this mean im safe and the pill still worked although i didnt follow the correct dosage?

Add a Comment2 Comments


Hello and thank you for choosing EmpowHer,
Taking the pill incorrectly does decrease its effectiveness. the bleeding was a side effect of the drug.
Since you were not ovulating during the time you had intercourse you will not get pregnant.
So, no need to worry.

November 15, 2015 - 8:42pm
(reply to fchacon)

hi thanks for the quick response on this really appreciate every help i can get on this. i just get so paranoid about the post i once saw about sperm can stay inside you for more than 5 days. i thought better be safe than sorry since this is not the first time i actually have unwanted pregnancy. By the way im still experiencing bleeding but compare to yesterday its heavier today. Is this normal?

November 15, 2015 - 9:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!